# SDR F3LA98137

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON RT MAIN LANDING GEAR STABILIZER BEAM AFT FITTING.  MAINTENANCE BLENDED CORROSION.  REMOVED AND REPLACED BEAM AND AFT FITTING PER OHM 57-41-01 AND MM 32-13-21.  (M)
